中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 32)

Items/Page:    Sort:
Spectroscopy of Yb-157 and structure evolutions in odd-A Yb isotopes [期刊论文]
PHYSICAL REVIEW C, 2013, 卷号: 87, 期号: 3, 页码: 34325
Xu, C; Hua, H; Li, XQ; Zhang, SQ; Meng, J; Li, ZH; Xu, FR; Cheng, YY; He, C; Sun, JJ; Shi, Y; Liu, HL; Li, ZY; Zhu, LH; Wu, XG; Li, GS; He, CY; Zheng, Y; Zhou, SG; Wang, SY; Ye, YL; Jiang, DX; Zheng, T; Lou, JL; Ma, LY; Wang, EH; Wang, LL; Zhang, B
  |  View/Download:108/23
 
New insight into the shape coexistence and shape evolution of Yb-157 [期刊论文]
PHYSICAL REVIEW C, 2011, 卷号: 83, 期号: 1, 页码: 14318
Xu, C; Hua, H; Li, XQ; Meng, J; Li, ZH; Xu, FR; Shi, Y; Liu, HL; Zhang, SQ; Li, ZY; Zhu, LH; Wu, XG; Li, GS; He, CY; Zhou, SG; Wang, SY; Ye, YL; Jiang, DX; Zheng, T; Lou, JL; Ma, LY; Wang, EH; Cheng, YY; He, C
  |  View/Download:313/97
 
Dromion structures of (2+1)-dimensional sine-Gordon system [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 1999, 卷号: 32, 期号: 1, 页码: 109-114
Ruan, HY; Lou, SY
  |  View/Download:166/37
 
Broer-Kaup systems from Darboux transformation related symmetry constraints of Kadomtsev-Petviashvili equation [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 1998, 卷号: 29, 期号: 1, 页码: 145-148
Lou, SY; Hu, XB
  |  View/Download:314/106
 
Higher dimensional integrable models with Painleve property obtained from (1+1)-dimensional Schwarz KdV equation [期刊论文]
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 1998, 卷号: 53, 期号: 8, 页码: 689-692
Chen, LL; Lou, SY
View/Download:154/13
 
Conformal invariance and integrable models [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1997, 卷号: 30, 期号: 13, 页码: 4803-4813
Lou, SY
  |  View/Download:195/66
 
An (n+1)-dimensional integrable model: Painleve test [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 1997, 卷号: 28, 期号: 2, 页码: 129-132
Lou, SY
  |  View/Download:124/26
 
A (2+1)-dimensional integrable sinh-Gordon extension [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 1997, 卷号: 27, 期号: 1, 页码: 109-112
Wu, QX; Lou, SY
  |  View/Download:192/44
 
New symmetry constraints of the modified Kadomtsev-Petviashvili equation [期刊论文]
CHINESE PHYSICS LETTERS, 1997, 卷号: 14, 期号: 1, 页码: 1-4
Lou, SY; Chen, LL; Wu, QX
  |  View/Download:177/46
 
Similarity reductions and nonlocal symmetry of the KdV equation [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 1996, 卷号: 25, 期号: 2, 页码: 241-244
Lou, SY; Ruan, HY
  |  View/Download:214/53
 

1 2 3 4 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace